Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain in kidney, thighs, buttocks after taking vimax pills. Is it due to medicine or swimming in cold water?

Hello! I am male, 35 years old. Before six days I started to use Vimax pills. Two days later, began to hurt the kidneys, thighs, buttock, very much, litle foot thumb nails . Yesterday I used analgesic pills: Ibumetin and today I fell good, but I did not used Vimax more. In the same time I swam in cold water before one week and therefore do not know if the pain in kidney is from cold, or from Vimax. Can Vimax pills interfere with the functioning of the kidneys?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi. Asalamoalaikum your all complaints are not due to herbal drug(vimax)this is non toxic of ingredient of this drug cause dilatation of small blood vessels of brain and other small blood vessels so during the use of this drug you had the swimming in which we have contraction and relaxation of front thigh muscles back thigh muscles and back muscles.cooling effect of water in which you were swimming cause the contraction effect.this develop pain common language every back pain is kidney pain so it was not kidney pain but back muscular pain .treatment 1 . dont expose your self to extrem temperature2, tke B,complex and 3 .calcium daily
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor